# SDR SWAA2025060365339

- Difficulty date: April 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FILLER OF FLOOR BEAM AT BS 986 RBL 45 WL 208 MARKED<[01] REMOVED; FABRICATED AND REPLACED FILLER AS SHOWN PREVIOUS REPAIR RECORD ON CCN TTG8Q00L09BK SRM 53-70-51-2R-6 FIG 205 I.A.W SRM 51-40-02-0G-0 WITHOUT ANY DEVIATION.
